MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 7.5X45MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 7.5X45MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 482802745
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; final tightening was performed for the screw on the right side of l 4, after treatment for the l 3, compression was added based on l 4.At that time, the head of l4 was separated from the head part and the screw.
 
Event or Problem Description

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 7.5X45MM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7005683
Report Number0009617544-2017-00396
Device Sequence Number684264
Product Code KWP
UDI-Device Identifier07613327002010
UDI-Public(01)07613327002010
Combination Product (Y/N)N
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482802745
Device Catalogue Number482802745
Device Lot Number16E143
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2017
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1